# SDR SWAA2022011861318

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 50,179 hours, 29,832 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB; FWD; UPPER SLIDING SEAL IS CRACKED ; / [01] R&R R/H HORIZONTAL STAB; FWD; UPPER SLIDING SEAL PER MM.53-31-31
